# SDR SWAA2013012812035

- Difficulty date: January 23, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301157001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTIONS 898 TO 1022 CORRODED AT THE FOLLOWING LOCATIONS:  STA 898 RBL 22.5 AND STA 928 RBL 22.5.  REMOVE CORROSION ON SEAT TRACK AT RBL 22.5 STA 898 AND 928 MAT LOSS OF .056" IS FOUND TO BE OUT OF LIMITS.  CUT OUT SEAT TRACK SECTION.
